# SDR SWAA2020051979196

- Difficulty date: May 16, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 34,907 hours, 21,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHTS INOP / REMOVED & REPLACED M01672 AFT GALLEY EMERGENCY LIGHTS BATTERY PACK AND CHARGER AS PER M/M 33-51-06 OP'S CHECKED GOOD.
